# SDR SWIA2019010745412

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 39,418 hours, 25,000 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING, WE RECEIVED A SMOKE AFT LAV WARNING MSG. THE FLIGHT ATTENDANT CONFIRMED SMOKE IN THE CABIN. THE AFT FA VERIFIED THAT THE SMOKE DETECTOR WENT OFF. THERE WAS A SMELL OF BURNED PLASTIC AND THE FORWARD FA DECIDED TO OPEN THE MAIN CABIN DOOR. WE PROCEEDED WITH AN EXPEDITED DEPLANING. (FLT 3050) CLOSED  / FOUND NO SIGNS OR EVIDENCE OF FIRE. RAN AIR CONDITIONING SYSTEM SMELL WAS PRESENT WHEN ONLY APU RUNNING. SUSPECT APU AS SOURCE OF SMELL AND SMOKE, IN THE CABIN. OPENED APU COMPARTMENT, FOUND EXCESSIVE AMOUNTS OF DE-ICE FLUID IN AND AROUND THE APU, CLEANED OFF EXCESS DE-ICING FLUID FROM APU AND APU COMPARTMENT IAW AMM. RAN APU TILL SMELL DISSIPATED AND LEFT OVER SMOKE DISSIPATED. SMOKE AND SMELL NO LONGER PRESENT AT THIS TIME. REMOVED AND REPLACED THE LT & RT RECIRCULATION FAN FILTER.
